Took 4000 mgs over the last couple of days...
Hi, kit! No, no, no! You can't keep doing this. There is a very, very fine line between a therapeutic and a toxic dose of lithium. You could very easily kill yourself ~ and you can suffer horribly before you die.
You don't take a dose of lithium and feel good. A doctor starts you on a low dose and gradually increases it based on required blood tests to monitor your blood levels. You also need to have a doctor explain to you some modifications you have to make in your lifestyle to prevent accidental overdose.
If you follow your doctor's advice you should feel much better in about 4-6wks. Please promise you'll do this, okay?
Best wishes, WCV
- Lithium Information for Consumers
- Lithium Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lithium (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 Aug 2013 • 8 answers
Posted 19 Dec 2014 • 4 answers
Posted 22 May 2015 • 2 answers
Posted 23 Oct 2015 • 1 answer
Posted 31 Jan 2016 • 6 answers